Translator Disclaimer
2021 Invariants of algebraic varieties over imperfect fields
Hiromu Tanaka
Tohoku Math. J. (2) 73(4): 471-538 (2021). DOI: 10.2748/tmj.20200611

Abstract

We introduce four invariants of algebraic varieties over imperfect fields, each of which measures either geometric non-normality or geometric non-reducedness. The first objective of this article is to establish fundamental properties of these invariants. We then apply our results to curves over imperfect fields. In particular, we establish a genus change formula and prove the boundedness of non-smooth regular curves of genus one. We also compute our invariants for some explicit examples.

Citation

Download Citation

Hiromu Tanaka. "Invariants of algebraic varieties over imperfect fields." Tohoku Math. J. (2) 73 (4) 471 - 538, 2021. https://doi.org/10.2748/tmj.20200611

Information

Published: 2021
First available in Project Euclid: 22 December 2021

Digital Object Identifier: 10.2748/tmj.20200611

Subjects:
Primary: 14G17
Secondary: 14D06

Keywords: generic fibres , Imperfect fields , positive characteristic

Rights: Copyright © 2021 Tohoku University

JOURNAL ARTICLE
68 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • 2021
Back to Top